Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Red rashes on arm, chest, stomach and knee. No relief with ointment. Having headaches and shooting pain in arms, legs and chest. Ringworm or something else?

I have red circle rashs all over. A BIG one on my upper ARM . Small cluster on my chest . Small one on my other arm. A small one on my stomach and knee . I went to a pharmacist who thought it might be ringworm. I have been using the ointment she suggested for four days now. No change. My body aches, I ve had a headache got eight days now and can even feel it when I sleep. (Headaches/migranes are not uncommon for me). I have been getting shooting pains in arms, legs, and chest. I m wondering if this is more then just ringworm? Help? I am getting a physical in two weeks. But any thoughts would be helpful... I m trying hard to be patient until I see the doc.
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear kimm.,
Thanks for choosing HCM..,
I gone through Ur history..,
Circle rashes and clusters with shooting pains..,
usually indicates viral infection...HERPES ZOSTER..,
But it is dermatomal pattern distribution...with shooting pains.,
and first exclude it..,
For these, U are not suppose to meet PHARMACIST( she can only dispensing .,
the medicines, not treating the patients)...ok
consult good dermatologist, he can guide U..,
Answered: Sun, 10 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor